Rocky Mountain Journal of Mathematics

On existence of limit cycles in systems with discontinuous nonlinear terms

R.K. Miller and S.J. Skar

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 707-722.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128114

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-707

Mathematical Reviews number (MathSciNet)
MR683863

Zentralblatt MATH identifier
0524.93033

Citation

Miller, R.K.; Skar, S.J. On existence of limit cycles in systems with discontinuous nonlinear terms. Rocky Mountain J. Math. 12 (1982), no. 4, 707--722. doi:10.1216/RMJ-1982-12-4-707. https://projecteuclid.org/euclid.rmjm/1250128114


Export citation